# SDR SWIA201540846

- Difficulty date: February 23, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 CLIP IS CRACKED, INBD SIDE.  C-CHECK, RO: 03/10/2015, R & R CLIP, PN 601R31171-9, PO T-29301 AT FS 484, RBL 27.00 IAW REO.
